# SDR SWAA2014060928831

- Difficulty date: May 14, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9936533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED BETWEEN BS 125 TO BS 148, BETWEEN X-49 TO X-52.  R & R ANGLE IAW SRM & DWG.
